# SDR UIEA2018070501346

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,708 hours, 11,514 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WING ANTI-ICE MSG INTERMITTENTLY. ITEM PLACED ON MEL 30-11-02A MDDR 96104 CAT C DUE 15 JUL 18.
